Ding projective modules with respect to a semidualizing module

Chaoling Huang, Peihua Zhong

In this paper, for a fixed semidualizing module $C$, we introduce the notion of $D_C$-projective modules which are the special setting of $G_C$-projective modules introduced by White [D. White, Gorenstein projective dimension with respect to a semidualizing module, J. Commut. Algebra 2(1) (2010) 111-137]. Then we investigate the properties of $D_C$-projective modules and dimensions, in particular, we give descriptions of the finite $D_C$-projective dimensions.